Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spectral asymptotics for spinor Laplacians and multiplicities


Author: Henri Moscovici
Journal: Proc. Amer. Math. Soc. 99 (1987), 765-771
MSC: Primary 22E45; Secondary 58G10, 58G25
MathSciNet review: 877054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use Getzler's formula for the heat kernel of the spinor Laplacian to derive information about the asymptotic distribution of multiplicities in the quasi-regular representation of a semisimple Lie group $ G$ modulo a co-compact discrete subgroup $ \Gamma $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E45, 58G10, 58G25

Retrieve articles in all journals with MSC: 22E45, 58G10, 58G25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0877054-5
Article copyright: © Copyright 1987 American Mathematical Society